# SDR UALA2012090404978

- Difficulty date: September 1, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,664 hours, 13,963 cycles
- Engine: Pwa PW4060
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 111101020714
- Part serial: 5
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY INVERTER STATUS MESSAGE .  REPLACED STANDBY INVERTER IAW MM.
